# SDR YENA2022091300913

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR SUPPORT ON FR89 Y=960R AT W2; REF: TECHOPSMX WO# N281JB/1974/E190/B7 CHECK NR# 00187  CORROSION ON FLOOR SUPPORT ON FR89 Y=960R AT W2 WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB190 SRM 51-12-01, SRM 51-10-03 AND SRM 51-75-16. THEREFORE WAS REPLACED WITH A NEW FLOOR SUPPORT PER EMB190 SRM 51-41-02, SRM 51-43-01, AND SRM 51-42-01.  P/N 170-86181-005  PANEL SUPPORT MAJOR REPAIR RII 200701413 SALINAS BRIBIESCA, ANDRES QC.
